# SDR SWIA202162203

- Difficulty date: September 13, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT SIDE OF FRAME AT STATION 310 AND STRINGER 27   (C-CHECK RO 11/04/2021)   COROROSION FOUND TO BE OUT OF LIMITS. REPAIRED FRAME SECTOR REF CRJ-900 SRM 53-00-06-201-006-A01 AND DWG: SH670-31354 REV A. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
